# SDR DALA2018092005670

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 82,167 hours, 62,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THE MID CABIN UPPER EMERGENCY LIGHTS ON THE LEFT & RIGHT TO BE INOPERATIVE. MAINTENANCE REPLACED THE INBOARD MID CABIN UPPER LEFT AND RIGHT EMERGENCY LIGHTS BATTERIES PER MD-88 AMM 33-55. OPERATION NOW CHECKS GOOD.
